| Catalog Number |
10012645 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd as lvp 20d dehp ss cv had flow issues.The following information was provided by the initial reporter: when flushing bag 3 of 3 of the autologous transplants the line from the cell bag to the chamber did not pull the cells to the chamber one the bag itself was empty.This rn and rn made sure the there were no kinks or obstructions.Filled the chamber from the saline bag and proceeded to finish running the remaining cells left in the line.The same thing occurred a second time.We then filled the chamber with saline again and held the saline bag lower than the cell bag, kinked the saline tubing so it would not pull from the saline line.The cells were then able to clear the line from the bag to the chamber so that the patient could get all of her cells.The tubing lot number is 1023095681 exp.09/12/2026.Cell bag 3 of 4 product#: 24la301.Additional info: could you please provide a further description of the issue whether you are stating about blockage or occluded? as stated in the description, ¿there were no kinks or obstructions.¿ any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.Total number of occurrences? 1.
Event or Problem Description
Material#: 10012645 batch#: unknown ( provided# 1023095681 ).It was reported by the customer that when flushing bag 3 of 3 of the autologous transplant the line from the cell bag to the chamber did not pull the cells to the chamber one the bag itself was empty.This rn and brooke henning, rn made sure the there were no kinks or obstructions.Filled the chamber from the saline bag and proceeded to finish running the remaining cells left in the line.The same thing occurred a second time.We then filled the chamber with saline again and held the saline bag lower than the cell bag, kinked the saline tubing so it would not pull from the saline line.The cells were then able to clear the line from the bag to the chamber so that the patient could get all of her cells.The tubing lot number is 1023095681 exp.09/12/2026.Cell bag 3 of 4 product # 24la301 verbatim: rcc received a complaint via email.Email(s) attached.When flushing bag 3 of 3 of the autologous transplant the line from the cell bag to the chamber did not pull the cells to the chamber one the bag itself was empty.This rn and brooke henning, rn made sure the there were no kinks or obstructions.Filled the chamber from the saline bag and proceeded to finish running the remaining cells left in the line.The same thing occurred a second time.We then filled the chamber with saline again and held the saline bag lower than the cell bag, kinked the saline tubing so it would not pull from the saline line.The cells were then able to clear the line from the bag to the chamber so that the patient could get all of her cells.The tubing lot number is 1023095681 exp.09/12/2026.Cell bag 3 of 4 product # 24la301 additional info: could you please provide a further description of the issue whether you are stating about blockage or occluded? as stated in the description, ¿there were no kinks or obstructions¿ 2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.3.Can you please provide the lot number associated with reported issue? 1023095681 4.Total number of occurrences? 1.5.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? yes.
Additional Manufacturer Narrative
It was reported that there was flow issues.One sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was spiked to two bags.Both bags were allowed to be emptied one at a time and flowed without issue.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 10012645 lot number 23095681 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 12sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.